This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
You’re probably already aware of this, but there’s an organization/ book called “The Road Back”. There’s a chapter in the book which recommends a regiment of specifically designed “Super Food” supplements prior to and during the tapering of Benzos. Is this sound advice or more junk science designed to sell snake oil? I'm all for anything that will help during the tater process, but I don't want to waste my money either. Here’s a link for more info http://www.***********.org/benzopretaper.htm
I back what the Doctor said up - there has been a recent flurry of interest in links between fish oil and brain improvements, including amelioration (reduction) of depression and other brain based illnesses including schizophrenia when increasing things such as fish oil (and Omega 3 oils) in ones diet - including taking fish oil tablets. The research suggested that our current diets have too much Omega 6 oils relative to Omega 3's, and hypothesized that this is a reason for the marked increase in depressive illnesses in our society today.
I used the Road Back program for more than 60 days to break insomnina left by Geodon witrhdrawal. It can be very effective for anxiety especially--the passion flower product tand the protein powder did help calm me down, The Omega 3 was harder to judge as to effectiveness but it is toop quality fish oil.
So I do beleive it helps you in tapering. They also had someone call me long distance every day to check on my progress. I do not see them as snake oil dealers. Dr. Gould has not had/tried the products or had anyone as a patient who did I would calculate.
They do try to help you by phone as you taper. And it is FREE. Yes you are using their suggested products but the Global DNA Co makes the money and the inventor of the Body Calm tablets get a royalty off each one sold. But he did not invent the Protein powder. It was already on the market as a weight loss item. TRY THEM. songwriterdlta
I was on Effexor 150mg for about 10 months and Wellbutrin 150mg for about 8 months. (the wellbutrin to help me lose the 15 lbs. I gained after two months on Effexor, it didn't help).
I am 6 weeks pregnant and I quit cold turkey a week ago. I am having bad withdrawals but nothing I can't handle so far. I am trying to be as relaxed as possible (you should see my house and my sink full of dishes, a mess for a week since I have a 4 yr old and a 2 yr old girls!!) I am trying to be my best friend and that seems to help but I do think about going back on a lower dosage several times a day; if it wasn't because I do not wish to impose a medication on my child's development, I would be back on it right now.
My dr. told me Effexor is on category C and that it is ok to take it during pregnancy. I am not sure about that. Besides I've told my therapist I wanted to get off it several times.
Is it really safe to keep taking it? Do you know if my withdrawals will affect my child's development? Also, do you know or anyone else about experienciencing actual muscle pain and cramps? I have a terrible neck pain on one side as if I had twitched several miuscles.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.